# SDR CALA9801528

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE FRAME GOUGED AT STA 560, WL 294.  A REPAIR WAS INSTALLED IAW SRM 53-10-4, FIGURE 1, 51-30-2, 51-10-2, AND MM 51-20-0.
